Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 11, NWS Springfield, MO

May 1, 2007Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at May 1, 2007, 2:28 PM CDT for Morgan County, Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2007, 2:28 PM CDT (19:28 UTC)
Expired
May 1, 2007, 8:30 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 3:08 PM CDTFLASH FLOODVersailles, MOHIGHWAY 52 JUST WEST OF VERSAILLES FLOODED AND CLOSED IN FRONT OF THE MIDDLE SCHOOL.
May 1, 3:15 PM CDTHEAVY RAIN 2.15Versailles, MO1.01 INCHES FELL BETWEEN 230 PM AND 245 PM...WITH 2.15 INCHES BETWEEN 230 PM AND 315 PM. MEASURED AT A LOCAL SCHOOL WEATHER STATION.
May 1, 4:05 PM CDTFLASH FLOODVersailles, MOCHURCH ROAD JUST EAST OF VERSAILLES CITY LIMITS IMAPSSABLE DUE TO WATER OVER ROADWAY
May 1, 4:29 PM CDTFLASH FLOODVersailles, MOINTERSECTION OF 5 AND 52 UNDERWATER AND CLOSED. T HIGHWAY IN VERSAILLES...A BLACK TOP ROAD HAS BEEN WASHED OUT.
May 1, 5:00 PM CDTFLASH FLOODVersailles, MOWATER WAS REPORTED TO BE RISING INTO LOCAL BUSINESSES IN THE CITY OF VERSAILLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 011932
FFWSGF
MOC141-020130-
/X.NEW.KSGF.FF.W.0011.070501T1928Z-070502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT TUE MAY 1 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 830 PM CDT.

* AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR HAS ESTIMATED AROUND TWO INCHES OF RAINFALL IN  
  AN HOUR OVER NORTHERN MORGAN COUNTY...AROUND THE SMITH CREEK AND   
  STRAIGHT FORK BASINS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR ALONG SMITH CREEK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3861 9286 3846 9266 3823 9271 3820 9308
      3846 9305 3869 9289

$$

WISE
4 follow-up statements
000 
WGUS73 KSGF 012018
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT TUE MAY 1 2007

MOC141-020130-
/X.CON.KSGF.FF.W.0011.000000T0000Z-070502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
315 PM CDT TUE MAY 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MORGAN COUNTY...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATED AROUND TWO INCHES OF RAINFALL WITH LOCALLY HEAVIER 
AMOUNTS IN MORGAN COUNTY.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
VERSAILLES AND STOVER.

HIGHWAY 52 JUST WEST OF VERSAILLES WAS FLOODED AND CLOSED IN FRONT 
OF THE MIDDLE SCHOOL.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3861 9286 3846 9266 3823 9271 3820 9308
      3846 9305 3869 9289

$$

WISE
000 
WGUS73 KSGF 012144
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 PM CDT TUE MAY 1 2007

MOC141-020130-
/X.CON.KSGF.FF.W.0011.000000T0000Z-070502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
438 PM CDT TUE MAY 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MORGAN COUNTY...

AT 435 PM CDT...THE PUBLIC REPORTED THAT EXCESSIVE RAINFALL WAS 
PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. RADAR HAS ESTIMATED 
THAT 2 TO 4 INCHES OF RAINFALL...WITH LOCAL HEAVIER AMOUNTS HAVING 
FALLEN OVER THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...VERSAILLES AND
STOVER.

THE INTERSECTION OF HIGHWAY 5 AND 52 IS UNDERWATER AND CLOSED. T 
HIGHWAY IN VERSAILLES...A BLACK TOP ROAD HAS BEEN WASHED OUT. C 
HIGHWAY 2 MILES EAST OF VERSAILLES...RAPIDLY RISING WATER WAS 
REPORTED AND THE ROAD WAS ABOUT TO GO UNDER WATER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3861 9286 3846 9266 3823 9271 3820 9308
      3846 9305 3869 9289

$$

WISE
000 
WGUS73 KSGF 020007
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT TUE MAY 1 2007

MOC141-020130-
/X.CON.KSGF.FF.W.0011.000000T0000Z-070502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
702 PM CDT TUE MAY 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MORGAN COUNTY...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
ANOTHER AREA OF MODERATE TO HEAVY RAINFALL IS CURRENTLY MOVING INTO 
SOUTHERN MORGAN COUNTY AT THIS TIME MOVING OVER AREAS ALREADY 
SATURATED BY PREVIOUS HEAVY RAINFALL. WIDESPREAD HOURLY RAINFALL 
RATES OF ONE INCH TO ONE AND A HALF INCHES WITH LOCALIZED TWO TO TWO 
AND A HALF INCHES IS EXPECTED WITH THIS NEXT BAND.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
VERSAILLES AND STOVER.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3861 9286 3843 9267 3822 9270 3820 9307
      3845 9306 3869 9305

$$

CLAYCOMB
000 
WGUS73 KSGF 020122
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CDT TUE MAY 1 2007

MOC141-020128-
/X.CAN.KSGF.FF.W.0011.000000T0000Z-070502T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN MO-
818 PM CDT TUE MAY 1 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MORGAN COUNTY...

THE FLASH FLOOD WARNING FOR MORGAN COUNTY HAS BEEN CANCELLED AND HAS 
BEEN REPLACED WITH AN AREAL FLOOD WARNING THROUGH 8 AM WEDNESDAY.  
WATERS LEVELS REMAIN HIGH...BUT ARE NO LONGER RISING. ADDITIONAL 
RAINFALL AMOUNTS OF THREE QUARTERS TO ONE AND A HALF INCHES ARE 
EXPECTED OVERNIGHT. THIS ANTICIPATED RAINFALL WILL KEEP WATER LEVELS 
HIGH THROUGH THE NIGHT. IF FLOODING HAS BEEN OBSERVED...PLEASE 
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3861 9286 3843 9267 3822 9270 3820 9307
      3845 9306 3869 9305

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 1, 12:40 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 1, 12:40 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT TUE MAY 1 2007

...UPDATED SHORT TERM AND AVIATION DISCUSSIONS...

.UPDATE...

SHOWERS SPIRALING AROUND AN UPPER LOW TRACKING VERY SLOWLY ACROSS
OKLAHOMA WERE SPREADING NORTHEAST OUT OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS AT MIDDAY. INSTABILITY WILL BE MEAGER THROUGH THE
AFTERNOON AND I ONLY INCLUDED THE POSSIBILITY OF ISOLATED
THUNDERSTORMS IN THE AFTERNOON FORECAST GRIDS. OTHERWISE THE
FORECAST IS ON TRACK WITH SHOWERS INCREASING AS THE AFTERNOON
PROGRESSES.

FOSTER

&&

.DISCUSSION...//ISSUED AT 330 AM CDT TUE MAY 1 2007//

FORECAST CHALLENGES CONTINUE TO MAINLY REVOLVE AROUND THE
POSSIBILITY OF EXCESSIVE RAINFALL AMOUNTS OVER THE NEXT 2-3 DAYS.

AN UNUSUAL UPPER PATTERN REMAINS ON TAP FOR THE SOUTHERN PLAINS INTO
THE MID AND LOWER MS VLY OVER THE NEXT 72 HRS. UPPER LOW MOVING INTO
WESTERN OK WILL INCREASINGLY AFFECT THE AREA WEATHER TODAY AS IT
CONTINUES TO SHIFT EAST. MOISTURE ADVECTION COMMENCED OVER THE
WESTERN CWFA TODAY AS EXPECTED. THE 00Z KSGF SOUNDING...WHILE NOT
OVERLY IMPRESSIVE MOISTURE-WISE...DID SHOW CONSIDERABLE MOISTURE
ADVECTION BELOW 600MB ON MONDAY..AND EXPECT THAT TREND TO CONTINUE.

A COUPLE OF AREAS OF WEAK CONVECTION ROTATING AROUND THE UPPER LOW
HAVE FLIRTED WITH OUR WESTERN COUNTIES SINCE LATE YESTERDAY
AFTERNOON. EXPECT THAT SPOKES OF CONVECTION SHOULD ROTATE AROUND THE
UPPER LOW...AND RAIN CHANCES SHOULD INCREASE AS WEAK UPPER LEVEL
DIFFLUENCE SPREADS INTO THE WESTERN PORTIONS OF THE FORECAST AREA
TODAY. WHILE CLOUD COVER WILL BE MORE ABUNDANT...CANT RULE OUT THE
POSSIBILITY OF DIURNAL INSTABILITY TO HELP INCREASE RAIN COVERAGE AT
TIMES OVER THE NEXT 2-3 DAYS. PRECIPITABLE WATER (PWATS) VALUES ARE
PROGGED TO INCREASE TO AROUND 1.5-1.6 INCHES TODAY. GIVEN THE WEAK
FLOW ALOFT AND THE POTENTIAL FOR RAINFALL EFFICIENT CONVECTION...THE
POTENTIAL FOR HEAVY RAIN STILL EXISTS. ONE POTENTIALLY BIG PROBLEM
WITH THE FORECAST: THE ONLY FEATURE THAT REALLY HAS THE POTENTIAL TO
FOCUS CONVECTION/RAINFALL IS A COLD FRONT THAT EXTENDS FROM WESTERN
IA TO NW KS. THE WRF PROGS THIS FRONT...OR AT LEAST THE PREFRONTAL
TROUGH...TO MAKE IT TO NEAR OR JUST NORTH OF I-44 BY WED MORNING. I
WOULD REALLY LIKE TO SEE STRONGER SYNOPTIC SCALE FEATURES WHERE I
CAN HANG MY METEOROLOGICAL HAT. IN GENERAL...BASED ON UPPER
DIFFLUENCE AND WHAT LOOKS TO BE A VERY MOIST ATMOSPHERE...HAVE THE
HIGHEST RAIN CHANCES AND QPF OVER WESTERN MO INITIALLY TODAY AND
TONIGHT THEN OVER MID MISSOURI WED AND WED NIGHT AS THE UPPER LOW
SHIFTS EAST INTO SOUTHWEST MO.

ANOTHER SHORTWAVE OFF THE SOUTHERN CA COAST WILL MOVE EAST THROUGH
THE SW U.S. INTO NORTHERN TX/SOUTHERN OK BY THU MORNING...THEN LIFT
NORTHEAST IN RESPONSE TO A MUCH STRONGER SYSTEM MOVING INTO THE WEST
COAST. SO WE WILL A CONTINUATION OF AN UNUSUALLY MILD AND MOIST
ATMOSPHERE. FINALLY RAIN CHANCES SHOULD DECREASE AS THE UPPER SHEAR
AXIS MOVES JUST EAST OF THE REGION FRIDAY NIGHT. ALL-IN-ALL...WHILE
WE HAVE HIGH RAIN CHANCES FOR ALMOST EVERY FORECAST PERIOD THROUGH
FRIDAY...THE LACK OF ANY STRONG FOCUSING MECHANISM MAKES IT HARD TO
PIN DOWN WHERE THE HEAVIEST RAINFALL MAY OCCUR...SINCE MESOSCALE
PROCESSES WILL PLAY A BIG PART. FOR NOW...IN CONCERT WITH ICT/TUL
HAVE RAISED A FLOOD WATCH FOR THE WESTERN PORTION OF THE CWA FOR
LATE TODAY THROUGH WEDNESDAY WHERE HEAVIER RAINS HAVE RECENTLY
FALLEN.

FOR LATER PERIODS...A HIGHLY AMPLIFIED BLOCKING PATTERN IS STILL
DEPICTED BY BOTH THE 00Z GFS AND ECMWF FOR THIS WEEKEND INTO EARLY
NEXT WEEK. THE LATEST RUNS BACK UP THE 12Z RUNS FROM YESTERDAY IN
CLOSING OFF A 500MB LOW OVER THE CENTRAL/SOUTHERN ROCKIES INTO EARLY
NEXT WEEK KEEPING ORGANIZED CONVECTION CONFINED TO THE FRONT
RANGE/HIGH PLAINS AREA. FLY IN THE OINTMENT FOR THIS TIME PERIOD FOR
US MAY BE ANY WEAK UPPER SHEAR AXIS THAT REMAINS TRAPPED UNDERNEATH
THE MEAN UPPER RIDGE. CANT RULE OUT SOME DIURNAL PULSE TYPE
CONVECTION IN LATER PERIODS...WITH THE GFS DEPICTING THIS OVER OUR
EASTERN CWFA. DAYSHIFT MAY NEED TO LOOK AT THIS LATER. ANOMALOUSLY
HIGH 500MB HEIGHTS EARLY NEXT WEEK SHOULD LEAD TO A WARM AND
CONTINUED SUMMER LIKE PATTERN WITH WEAK FLOW ALOFT UNTIL THE WESTERN
TROUGH KICKS NORTHEAST AT SOME POINT. DSA

&&

.AVIATION...

FOR THE 1800 UTC KSGF/KJLN TAFS...UPPER LOW OVER OKLAHOMA WILL
CONTINUE TO MOVE EVER SO SLOWLY EASTWARD OVER THE NEXT 24 HOURS.
RAIN ASSOCIATED WITH THIS FEATURE WILL LIKEWISE SPREAD EASTWARD
GRADUALLY OVERTAKING BOTH THE JLN AND SGF TERMINALS BY EARLY
EVENING. SOME SLIGHTLY DRIER AIR IN THE LOW LEVEL WILL NEED TO BE
OVERCOME WITH CIGS RESPONDING ACCORDINGLY AND FALLING ONCE COLUMN
DOES FULLY SATURATE. BY MID EVENING ANTICIPATE WIDESPREAD MVFR CIGS
WITH VSBY ALSO DROPPING TO MVFR IN RAIN. GIVEN UPSTREAM CONDITIONS
OVER OKLAHOMA IT SEEMS FAIRLY LIKELY THAT IFR CONDITIONS WILL
DEVELOP AT SOME POINT IN TIME TONIGHT...HOWEVER WOULD LIKE TO WAIT A
BIT LONGER TO FINE TUNE THE TIMING OF THE IFR CONDITIONS BEFORE
TAKING TAFS BELOW MVFR.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 21Z TODAY THRU 00Z THURSDAY WEST OF A SCHELL
     CITY TO CASSVILLE LINE.
KS...FLOOD WATCH FROM 21Z TODAY THRU 00Z THURSDAY.

WFO SGF
Hazardous weather outlook, May 1, 12:54 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT TUE MAY 1 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1254 PM CDT TUE MAY 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  IN ADDITION TO A THREAT FOR ISOLATED THUNDERSTORMS...THE
  POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL THROUGH
  TONIGHT...PARTICULARLY ACROSS WESTERN PORTIONS OF THE OUTLOOK
  AREA. RAINFALL COULD BE HEAVY ENOUGH IN A FEW LOCATIONS TO CAUSE
  SOME FLOODING OF LOW WATER CROSSINGS AS WELL AS OTHER FLOOD
  PRONE LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THE THREAT OF HEAVY RAINFALL...LOCALIZED FLOODING...AS WELL AS
  ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:55 AM CDTFlood WatchSGFBarry, Barton, Benton, Camden, Cedar, Dade and 20 more68 hr
May 1, 4:10 PM CDTFlash Flood WarningSGFBenton6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.